Proceedings of the American Mathematical Society. Volume 133, Number 9, 2005

Contents of Volume 133, Number 9 View front matter and back matter from the print issue of this journal View front and back matter from the print issue Hyperbolic groups have finite asymptotic dimension John Roe Proc. Amer. Math. Soc. 133 (2005), 2489-2490. Abstract, references a...

Fuld beskrivelse

Đã lưu trong:
Bibliografiske detaljer
Hovedforfatter: American Mathematical Society
Format: Bài viết
Sprog:English
Udgivet: American Mathematical Society 2009
Fag:
Online adgang:https://scholar.dlu.edu.vn/thuvienso/handle/DLU123456789/697
Tags: Tilføj Tag
Ingen Tags, Vær først til at tagge denne postø!
Thư viện lưu trữ: Thư viện Trường Đại học Đà Lạt